# SDR GLBA20090405A

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 26,730 hours, 33,951 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Horn
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE STALL WARNING CAME ON AT WEIGHT OFF WHEELS AND STAYED ON. RETURNED TO DEN.  MAINTENANCE TESTED THE STALL WARNING SYSTEM ON GROUND. JACKED AIRCRAFT AND OPERATED STALL WARNING  STALL LIFT TRANSDUCER MANUALLY AND FOUND THAT STALL HORN SILENCES. OPERATION NORMAL IAW 77-31-00. OPERATIONAL CHECK FLIGHT WAS ALSO PERFORMED.
